# SDR CALA2014011690171

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 59,868 hours, 6,953 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Damaged
- Location: R4 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SQUEAL DOOR 4R BEGAN IN DESCENT AT 11K MSL.  CABIN ALT 2500 & 4.0 PSID.  ACCOMPLISHED DOOR SEAL REPAIR IAW MM 52-09-00 PG 801 GENERAL D 1 METHOD A ADHESIVE ONLY.
